Research Repository

Robust stability criteria for uncertain neutral system with time delay and nonlinear uncertainties

Zhang, Jinhui and Shi, Peng and Qiu, Jiqing (2008) Robust stability criteria for uncertain neutral system with time delay and nonlinear uncertainties. Chaos, Solitons and Fractals, 38 (1). pp. 160-167. ISSN 0960-0779

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID18755, robust stability, uncertain neutral system, time-varying delay, nonlinear uncertainties, Lyapunov method, linear matrix inequalities
Subjects: Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 26 Apr 2012 06:55
Last Modified: 26 Apr 2012 06:55
URI: http://vuir.vu.edu.au/id/eprint/4083
DOI: 10.1016/j.chaos.2006.10.068
ePrint Statistics: View download statistics for this item
Citations in Scopus: 63 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar